# SDR USAA2013061700027

- Difficulty date: June 14, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 38,698 hours, 22,245 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 2761
- Part serial: 103
- Condition: Faulty
- Location: Galley
- Part time: 7,447 hours, 3,433 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A MODERATE ELECTRICAL BURNING ODOR IN AFT GALLEY.  MX R & R THE AFT CHILLER.  OPS CHECK GOOD IAW AMM 25-34-51, PB 401.
